Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 459, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Aug 2, 2008, 8:49 PM CDT for Greene County, Marengo County, Sumter County, Alabama. It was in force for 41 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2008, 8:49 PM CDT (01:49 UTC)
- Expired
- Aug 2, 2008, 9:30 PM CDT
- In force
- 41 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Greene County, AL, Marengo County, AL, Sumter County, AL
The radar
The Columbus AFB radar (KGWX), 142 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 9:28 PM CDT | TSTM WND DMG | Sumterville, AL | TREES DOWN WITH HEAVY DEBRIS ON COUNTY ROAD 20 IN SUMTERVILLE |
| Aug 2, 9:28 PM CDT | TSTM WND DMG | York, AL | TREE DOWN ON HIGHWAY 11 SOUTHEAST OF YORK |
| Aug 2, 9:28 PM CDT | TSTM WND GST 60 | York, AL | 60MPH WIND GUST REPORTED IN YORK |
| Aug 2, 9:28 PM CDT | HAIL 0.88 | York, AL | NICKEL SIZED HAIL REPORTED IN YORK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 4:51 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3360 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1483 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KBMX 030149 SVRBMX ALC063-091-119-030230- /O.NEW.KBMX.SV.W.0459.080803T0149Z-080803T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 849 PM CDT SAT AUG 2 2008 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN MARENGO COUNTY IN SOUTHWEST ALABAMA... SOUTH CENTRAL GREENE COUNTY IN WEST CENTRAL ALABAMA... SUMTER COUNTY IN WEST CENTRAL ALABAMA... THIS INCLUDES THE CITIES OF...YORK...LIVINGSTON...CUBA... * UNTIL 930 PM CDT * AT 849 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WEST UNION TO BOLIGEE...OR ALONG A LINE EXTENDING FROM 16 MILES NORTHWEST OF LIVINGSTON TO 9 MILES SOUTHWEST OF EUTAW...AND MOVING SOUTH AT 31 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... EPES BY 855 PM CDT... TISHABEE BY 900 PM CDT... LIVINGSTON...THE UNIVERSITY OF WEST ALABAMA...BOYD AND BLUFFPORT BY 905 PM CDT... DUG HILL BY 915 PM CDT... YORK AND COATOPA BY 920 PM CDT... CUBA BY 930 PM CDT... THIS INCLUDES INTERSTATE 20 EXIT NUMBERS 1 THROUGH 32. WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME DAMAGE...ESPECIALLY TO SMALLER STRUCTURES. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING FOR ALABAMA. TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3284 8835 3279 8791 3232 8792 3233 8841 TIME...MOT...LOC 0149Z 003DEG 27KT 3274 8833 3272 8803 $$ 10/ARM
1 follow-up statement
000
WWUS54 KBMX 030211
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
911 PM CDT SAT AUG 2 2008
ALC063-091-119-030230-
/O.CON.KBMX.SV.W.0459.000000T0000Z-080803T0230Z/
MARENGO AL-SUMTER AL-GREENE AL-
911 PM CDT SAT AUG 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTH CENTRAL GREENE...SUMTER AND NORTHWESTERN MARENGO
COUNTIES...
AT 911 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LIVINGSTON...MOVING SOUTH AT 26 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LILITA...COATOPA...8 MILES WEST OF DUG HILL AND 8 MILES EAST OF
YORK BY 925 PM CDT...
BELLAMY AND 9 MILES NORTHWEST OF WHITFIELD BY 930 PM CDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHERN ALABAMA.
LAT...LON 3282 8835 3279 8791 3268 8791 3267 8792
3265 8791 3232 8792 3233 8841
TIME...MOT...LOC 0211Z 356DEG 22KT 3260 8817
$$
10/ARMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 6:38 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Aug 2, 6:38 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 638 PM CDT SAT AUG 2 2008 .UPDATE...00Z AVIATION DISCUSSION && .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT. WEAK BOUNDARY ACROSS THE EXTREME NORTHERN SECTIONS OF THE STATE WILL PUSH SOUTHWARD TONIGHT AND WASH OUT ACROSS THE CENTRAL SECTIONS. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED NEAR THIS BOUNDARY. WILL DO A REMAINDER OF THE AFTERNOON PERIOD TO COVER LEFT OVER WEATHER WITH STORMS DIMINISHING DURING THE EVENING. FOR SUNDAY AND SUNDAY NIGHT...LITTLE CHANGE IS EXPECTED. ISOLATED THUNDERSTORMS EXPECTED TO DEVELOP DURING THE PEAK HEATING HOURS OF THE AFTERNOON AND END DURING THE EVENING. OVERNIGHT LOWS TONIGHT IN THE 70S. HOT TEMPERATURES ONCE AGAIN EXPECTED ON SUNDAY WITH READINGS IN THE WEST IN THE UPPER 90S TO NEAR 100 AND MIDDLE TO UPPER 90S ELSEWHERE. CURRENT THINKING IS THAT HEAT INDICES WILL REMAIN JUST BELOW ADVISORY CRITERIA. LOWS SUNDAY NIGHT 70 TO 75. .LONG TERM...MONDAY THROUGH SATURDAY. MONDAY THROUGH WEDNESDAY...DEVELOPING LOW PRESSURE IN THE NORTHERN GULF WILL CONTINUE TO MOVE WESTWARD AWAY FROM THE AREA... WITH UPPER RIDGE REMAINING IN PLACE ON MONDAY...THEN SLOWLY RETROGRADING WESTWARD. FOR THE MOST PART WILL KEEP ISOLATED SHOWERS AND THUNDERSTORMS IN THE FORECAST MAINLY DURING THE PEAK HEATING HOURS. AFTERNOON HIGHS IN THE MIDDLE TO UPPER 90S CAN BE EXPECTED WITH OVERNIGHT LOWS IN THE 70S. THURSDAY THROUGH SATURDAY...OVERALL PATTERN CHANGES DURING THE PERIOD AS HIGH PRESSURE BREAKS DOWN AND UPPER TROF OVER THE NORTHERN PLAINS DEEPENS AND SLIDES SOUTHEAST. THIS WILL ALLOW A WEAK SHORT WAVE TO MOVE SOUTHEAST ACROSS THE AREA ON THURSDAY...THEN WEAK IMPULSES MOVE THROUGH IN THE NORTHWEST FLOW FRIDAY AND SATURDAY. THIS WILL ENHANCE OUR RAIN CHANCES AND KEEP THE TEMPERATURES DOWN SOMEWHAT DUE TO INCREASED CLOUDINESS. HIGHEST POPS WILL BE ACROSS THE NORTHERN SECTIONS WITH MAINLY CHANCE WORDING MENTIONED. HIGH 90 TO 95 FOR THURSDAY...DROPPING TO AROUND 90 BY SATURDAY. OVERNIGHT LOWS IN THE 70S. && AVIATION...00Z TAF DISCUSSION. THUNDERSTORMS WILL CONTINUE TO AFFECT BHM...TCL...EET AND ANB THROUGH AT LEAST 02Z. THUNDERSTORMS WHICH AFFECT A TERMINAL WILL DROP VISIBILITIES AND PRODUCE BRIEF WIND GUSTS...HEAVY RAINFALL...AND FREQUENT LIGHTNING. THE AIR MASS REMAINS QUITE HUMID...AND IS GETTING A BIT STAGNANT. INCLUDED MVFR VISIBILITIES AREAWIDE...WITH ANB DROPPING TO IFR VISIBILITIES. LIMITED VISIBILITIES WILL LIFT BY 14Z. 14 && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Aug 2, 1:18 PM CDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 118 PM CDT SAT AUG 2 2008 ALZ011>015-017>050-031818- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 118 PM CDT SAT AUG 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SMALL CHANCE FOR SHOWERS AND THUNDERSTORMS THROUGH 9 PM ACROSS CENTRAL ALABAMA. ANY STORM THAT DOES DEVELOP HAS THE POTENTIAL TO BECOME STRONG. THESE STORMS WILL BE CAPABLE OF PRODUCING LOCALIZED HEAVY RAIN...NUMEROUS CLOUD TO GROUND LIGHTNING AND STRONG WINDS OF UP TO 50 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT ANTICIPATED AT THIS TIME. 10/ARM
In the hours before
Local storm report, Aug 2, 7:54 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
754 PM CDT SAT AUG 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM TSTM WND DMG LINCOLN 33.60N 86.14W
08/02/2008 TALLADEGA AL EMERGENCY MNGR
PATTON CHAPEL RD, TREES DOWN ON ROADWAY.
&&
10.5Local storm report, Aug 2, 8:00 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
800 PM CDT SAT AUG 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM TSTM WND DMG ALICEVILLE 33.13N 88.16W
08/02/2008 PICKENS AL EMERGENCY MNGR
POWERLINES DOWN
&&
10.5Local storm report, Aug 2, 8:03 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
803 PM CDT SAT AUG 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM TSTM WND DMG LINCOLN 33.60N 86.14W
08/02/2008 TALLADEGA AL LAW ENFORCEMENT
137 CHESTNUT, TREES DOWN ON RESIDENCE
&&
10.5Local storm report, Aug 2, 8:20 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
820 PM CDT SAT AUG 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM TSTM WND DMG CHILDERSBURG 33.28N 86.35W
08/02/2008 TALLADEGA AL LAW ENFORCEMENT
TREES AND POWERLINES DOWN
&&
10.5Local storm report, Aug 2, 8:23 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
823 PM CDT SAT AUG 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM TSTM WND DMG HARPERSVILLE 33.34N 86.43W
08/02/2008 SHELBY AL FIRE DEPT/RESCUE
NUMEROUS TREES DOWN AT SUN VALLEY AND COUNTY CHURCH ROAD.
&&
10.5Local storm report, Aug 2, 8:43 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
843 PM CDT SAT AUG 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 5 NNE GAYLESVILLE 34.33N 85.54W
08/02/2008 E1.00 INCH CHEROKEE AL TRAINED SPOTTER
REPORTED ON CR-796 NORTH OF GAYELSVILLE
0450 PM HAIL 4 W SMITH DAM 33.94N 87.18W
08/02/2008 E0.75 INCH WALKER AL PUBLIC
0506 PM HAIL DORA 33.73N 87.08W
08/02/2008 E1.00 INCH WALKER AL EMERGENCY MNGR
1.0 INCH HAIL REPORTED IN DORA
0516 PM HAIL 2 WSW HOWELLS CROSSROAD 34.17N 85.58W
08/02/2008 E0.88 INCH CHEROKEE AL AMATEUR RADIO
NICKEL SIZED HAIL REPORTED ALONG COUNTY ROAD 22
0524 PM HAIL JASPER 33.85N 87.27W
08/02/2008 M0.88 INCH WALKER AL PUBLIC
0534 PM HAIL OAKMAN 33.71N 87.39W
08/02/2008 M0.75 INCH WALKER AL PUBLIC
0550 PM TSTM WND GST WARRIOR 33.81N 86.81W
08/02/2008 M60.00 MPH JEFFERSON AL TRAINED SPOTTER
MEASURED WIND GUST OF 60 MPH ON CANE CREEK RD
0550 PM HAIL WARRIOR 33.81N 86.81W
08/02/2008 E1.00 INCH JEFFERSON AL TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED ON CANE CREEK RD IN WARRIOR
0601 PM HAIL GLENCOE 33.96N 85.93W
08/02/2008 E1.00 INCH ETOWAH AL TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN GLENCOE.
0624 PM HAIL SAMANTHA 33.42N 87.61W
08/02/2008 E1.75 INCH TUSCALOOSA AL EMERGENCY MNGR
SAMANTHA F.D.
0630 PM HAIL GADSDEN 34.01N 86.01W
08/02/2008 E1.00 INCH ETOWAH AL PUBLIC
W/WIND GUSTS 45 MPH
0633 PM HAIL SOUTHSIDE 33.92N 86.02W
08/02/2008 E0.88 INCH ETOWAH AL TRAINED SPOTTER
CEDAR CIRCLE
0638 PM TSTM WND DMG RAINBOW CITY 33.95N 86.04W
08/02/2008 ETOWAH AL EMERGENCY MNGR
WHORTON BEND, SOUTHSIDE, RAINBOW CITY NUMEROUS TREES DOWN
0653 PM TSTM WND DMG OHATCHEE 33.78N 86.02W
08/02/2008 CALHOUN AL EMERGENCY MNGR
TREE DOWN ON RESIDENCE CAUSED ENTRAPMENT HWY77/MUDD ST.
0715 PM FUNNEL CLOUD RIVERSIDE 33.61N 86.21W
08/02/2008 ST. CLAIR AL LAW ENFORCEMENT
OVER LOGAN MARTIN LAKE IN RVERSIDE COMMUNITY AREA JUST
SOUTH OF I-20 MOVING S
0728 PM TSTM WND DMG RAGLAND 33.75N 86.14W
08/02/2008 ST. CLAIR AL EMERGENCY MNGR
TREES AND POWERLINES DOWN
0730 PM TSTM WND DMG REFORM 33.38N 88.02W
08/02/2008 PICKENS AL EMERGENCY MNGR
JUST INSIDE CITY LIMIT, NUMEROUS TREES DOWN
0739 PM HAIL LINCOLN 33.60N 86.14W
08/02/2008 E1.25 INCH TALLADEGA AL TRAINED SPOTTER
0749 PM TSTM WND DMG LINCOLN 33.60N 86.14W
08/02/2008 TALLADEGA AL EMERGENCY MNGR
PATTON CHAPEL RD, TREES DOWN ON ROADWAY.
0758 PM TSTM WND DMG LINCOLN 33.60N 86.14W
08/02/2008 TALLADEGA AL LAW ENFORCEMENT
137 CHESTNUT, TREES DOWN ON RESIDENCE
0759 PM TSTM WND DMG ALICEVILLE 33.13N 88.16W
08/02/2008 PICKENS AL EMERGENCY MNGR
POWERLINES DOWN
0816 PM TSTM WND DMG CHILDERSBURG 33.28N 86.35W
08/02/2008 TALLADEGA AL LAW ENFORCEMENT
TREES AND POWERLINES DOWN
0816 PM TSTM WND DMG HARPERSVILLE 33.34N 86.43W
08/02/2008 SHELBY AL FIRE DEPT/RESCUE
NUMEROUS TREES DOWN AT SUN VALLEY AND COUNTY CHURCH ROAD.
&&
HAThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 7:03 PM CDT | Tornado Warning | BMX | Calhoun, St. Clair, Talladega | 27 min |
| Aug 2, 7:07 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair, Talladega | 38 min |
| Aug 2, 7:12 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Perry, Tuscaloosa | 48 min |
| Aug 2, 7:15 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens, Tuscaloosa | 45 min |
| Aug 2, 7:31 PM CDT | Tornado Warning | BMX | Pickens | 15 min |
| Aug 2, 7:32 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Shelby, Talladega | 43 min |
| Aug 2, 7:51 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Pickens, Sumter, Tuscaloosa | 39 min |
| Aug 2, 7:54 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Shelby, Talladega | 30 min |
| Aug 2, 7:57 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 33 min |
| Aug 2, 8:26 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 34 min |
| Aug 2, 9:32 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 28 min |
| Aug 3, 2:24 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Randolph | 34 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.